MathSciNet Relay Station
MathSciNet bibliographic data
MR2595338 (2012c:46161) 46L40 (47A45 47B38 47L55 47L80)
Popescu, Gelu Free holomorphic automorphisms of the unit ball of $B(\scr H)\sp n$. J. Reine Angew. Math. 638 (2010), 119–168.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement